DOI 10.17843/rpmesp.2025.421.13871
Bullous pemphigoid associated with vildagliptin in an elderly adult with diabetes mellitus. First case in Peru.
Аннотация
Vildagliptin, a dipeptidyl peptidase-4 inhibitor (DPP-4i) used in the treatment of type 2 diabetes mellitus (DM2), stands out for its safety in older adults. However, it is associated with adverse reactions, such as bullous pemphigoid (BP), although no cases have been documented in Peru to date. We report the case of a 76-year-old male patient with hypertension and DM2 who started treatment with vildagliptin and metformin. After one month, he presented pruritic, bullous and ulcerated skin lesions, leading to the diagnosis of BP. BP, associated with DPP-4i, mainly affects older adults, manifesting on average about 9 months after the start of treatment. Its diagnosis is based on clinical criteria, histopathology and immunofluorescence. Treatment includes discontinuation of the drug and the use of corticosteroids. Vildagliptin, although safe and effective, can cause BP, which requires timely diagnosis and treatment due to its high mortality.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.